Publication detail

On non-oscillation for certain system of non-linear ordinary differential equations

OPLUŠTIL, Z.

Original Title

On non-oscillation for certain system of non-linear ordinary differential equations

English Title

On non-oscillation for certain system of non-linear ordinary differential equations

Type

journal article in Web of Science

Language

en

Original Abstract

We consider the two-dimensional system of non-linear differential equations with non-integrable coefficient. In the paper, there are established new non-oscillation criteria for the considered system, which generalize known results for the corresponding linear system and for second order differential equations. In particular, the presented criteria are in compliance with the results of Hille and Nehari.

English abstract

We consider the two-dimensional system of non-linear differential equations with non-integrable coefficient. In the paper, there are established new non-oscillation criteria for the considered system, which generalize known results for the corresponding linear system and for second order differential equations. In particular, the presented criteria are in compliance with the results of Hille and Nehari.

Keywords

Two-dimensional system of non-linear differential equations; non-oscillatory properties

Released

06.01.2017

Publisher

WALTER DE GRUYTER GMBH

Location

GERMANY

Pages from

277

Pages to

286

Pages count

10

URL

Documents

BibTex


@article{BUT130893,
  author="Zdeněk {Opluštil}",
  title="On non-oscillation for certain system of non-linear ordinary differential equations",
  annote="We consider the  two-dimensional system of non-linear differential equations with non-integrable coefficient. In the paper, there are established new non-oscillation criteria for the considered system, which generalize known results for the corresponding linear system and for second order differential equations. In particular, the presented criteria are in compliance with the results of Hille and Nehari.",
  address="WALTER DE GRUYTER GMBH",
  chapter="130893",
  doi="10.1515/gmj-2016-0068",
  howpublished="online",
  institution="WALTER DE GRUYTER GMBH",
  number="2",
  volume="24",
  year="2017",
  month="january",
  pages="277--286",
  publisher="WALTER DE GRUYTER GMBH",
  type="journal article in Web of Science"
}